MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC PERIOTOME

HU-FRIEDY MFG. CO. LLC PERIOTOME
Model Number PT1X
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported a part of their periotome detached in the patient's mouth during a dental procedure.It was reported that the patient was sent to receive x-rays.
 
Additional Manufacturer Narrative
Hu-friedy has requested additional information from the user facility regarding the patient status.However; to date a response has not been received.The periotome subject of the event was returned to hu-friedy for evaluation and the device was confirmed to have fractured near the tip.The evaluation found that the area where the fracture occurred was bent.The observed damage is indicative of excess force being applied to the device over time subsequently resulting in the reported event.The device was manufactured in 2016 making it approximately 6 years old.A follow-up mdr will be submitted should additional information becomes available.

Brand Name
PERIOTOME
Common Device Name
PERIOTOME
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key14239390
Report Number1416605-2022-00002
Device Sequence Number11931388
Product Code EMJ
UDI-Device Identifier10889950020453
UDI-Public10889950020453
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPT1X
Device Catalogue NumberPT1X
Device Lot Number0216
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Supplement Date Received by Manufacturer03/28/2022
Initial Report FDA Received Date04/28/2022
Supplement Report FDA Received Date08/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown